# SDR FDEA202009162227

- Difficulty date: September 16, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 35,183 hours, 5,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 892 33-50 9488 16SEP20 MEM POST-FLT INSP, L-1 AFT EMERGENCY LT LENS DETACHED.  FACT 16SEP20 06:49 MEM INSPECTEDD LT ASSY, FOUND RETAINING SET SCREW STAND-OFFS SHEARED OFF.  REMOVED AND REPLACED EMERGENCY EXIT LT ASSY, REF B777 AMM: 33-50-00-2.  LIGHTS TEST SATIS, ITEM OK FOR SVC.
